Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 51, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 10, 2006, 5:25 PM CDT for Russell County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2006, 5:25 PM CDT (22:25 UTC)
- Expired
- Aug 10, 2006, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Russell County, KY
The radar
The Louisville radar (KLVX), 136 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:44 PM CDT | FLASH FLOOD | Jamestown, KY | ROADWAY FLOODED ON ARLUS HALE RD IN CITY |
| Aug 10, 6:14 PM CDT | FLASH FLOOD | Jamestown, KY | ROADS CLOSED DUE TO HIGH WATER IN JAMESTOWN. EMERGENCY MANAGEMENT ESTIMATED UP TO TO 3 INCHES HAD FALLEN SINCE 3 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 102226 RRA
FFWLMK
KYC207-110230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM CDT THU AUG 10 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 930 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS...WITH ESTIMATED RAINFALL RATES NEAR 2 INCHES
PER HOURS...AFFECTING PRIMARILY CENTRAL AND NORTHERN SECTIONS OF
RUSSELL COUNTY. ADDITIONAL STORMS WITH TORRENTIAL RAIN ARE LIKELY
THROUGH 7 PM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
LAT...LON 3689 8522 3692 8526 3718 8505 3710 8497
3711 8493 3706 8493 3699 8486 3695 8491
3695 8495 3684 8511
$$
CS2 follow-up statements
000
WGUS73 KLMK 102317
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT THU AUG 10 2006
KYC207-110230-
RUSSELL KY-
613 PM CDT THU AUG 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
RUSSELL COUNTY...
AT 612 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT AN
ESTIMATED 3 TO 4 INCHES OF RAIN HAD FALLEN SINCE 3 PM CDT. ROAD
CLOSURES DUE TO HIGH WATER WERE REPORTED IN JAMESTOWN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALEM AND
RUSSELL SPRINGS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE EXPECTED ACROSS
THE COUNTY BY 8 PM CDT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3689 8522 3692 8526 3718 8505 3710 8497
3711 8493 3706 8493 3699 8486 3695 8491
3695 8495 3684 8511
$$
JSD000
WGUS73 KLMK 110234
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT THU AUG 10 2006
KYC207-110241-
RUSSELL KY-
931 PM CDT THU AUG 10 2006
...THE FLASH FLOOD WARNING HAS EXPIRED FOR RUSSELL COUNTY...
AT 930 PM EDT...DOPPLER RADAR CONTINUED TO SHOW A WEAKENING TREND OF
MOSTLY LIGHT RAIN OVER RUSSELL COUNTY KENTUCKY. AS A RESULT...THE
FLASH FLOOD WARNING FOR RUSSELL COUNTY HAS BEEN ALLOWED TO EXPIRE
AND NO NEW ISSUANCE IS EXPECTED THROUGH THE OVERNIGHT HOURS. ALL THE
RAIN WILL COME TO AN END BY 2 AM EDT. ADDITIONAL LIGHT TO MODERATE
RAIN COULD FORM OVER THE AREA BEFORE DAWN.
LAT...LON 3689 8522 3692 8526 3718 8505 3710 8497
3711 8493 3706 8493 3699 8486 3695 8491
3695 8495 3684 8511
$$
LDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 5:00 PM CDT, 25 minutes earlier.
Area forecast discussion, Aug 10, 5:00 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE LOUISVILLE KY 600 PM EDT THU AUG 10 2006 .UPDATE... UPDATING FORECAST TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH ISSUED BY STORM PREDICTION CENTER FOR TENNESSEE BORDER COUNTIES. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA THIS EVENING. THE BEST CHANCE FOR ANY SEVERE WEATHER...PRIMARILY STRONG GUSTY WINDS...WILL BE SOUTHEAST OF A LINE FROM RUSSELLVILLE...TO HARDINSBURG...TO LEXINGTON. NORTHWEST OF THAT LINE...HEAVY RAIN WILL BE THE MAIN THREAT WITH TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES POSSIBLE BY LATE EVENING. 13 .IN THE SHORT TERM...(TODAY AND TONIGHT)... WILL KEEP FOCUS ON CHANCES OF SEVERE STORMS LATE THIS AFTERNOON AND EVENING...AND THEN THE THREAT OF HEAVY RAIN OVERNIGHT. STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 9 PM FOR ALL OF SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY EXCEPT FOR THE ROW OF COUNTIES BORDERING TENNESSEE. MAIN THREAT FROM EXPECTED STORMS THIS EVENING WILL BE DAMAGING WINDS AND MARGINALLY SEVERE HAIL. MAIN UPPER LEVEL FEATURE IS NOW IN IOWA...WITH ANOTHER DISTURBANCE IN MISSOURI. THIS WEAK FEATURE WILL NOT MOVE ACROSS THE CWA UNTIL THE EARLY MORNING HOURS FRIDAY. STORMS WILL INCREASE IN COVERAGE THIS EVENING...WITH INDIVIDUAL STORM DEVELOPMENT DEPENDENT ON LOCATION OF OUTFLOW BOUNDARIES FROM EARLIER STORMS. INSTABILITY THIS AFTERNOON IS VERY HIGH...WITH LIS AS HIGH AS -10 BETWEEN LOUISVILLE AND PADUCAH. THE INITIAL STORMS WILL MOVE ACROSS SOUTHEASTERN INDIANA AND ACROSS THE BLUEGRASS REGION. THESE ARE FORMING BEHIND AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH CENTRAL INDIANA. OTHER STORMS WILL MOVE INTO WEST CENTRAL KENTUCKY LATER THIS EVENING. PRECIPITABLE WATER TOTALS ARE QUITE HIGH...AVERAGING OVER 2 INCHES. ALTHOUGH STORM MOTION WILL AVERAGE 20 MPH...ANY AREAS WITH REPEATED OR TRAINING STORMS MAY SEE EXCESSIVE RAINFALL. THE THREAT OF THUNDERSTORMS WILL CONTINUE MUCH OF THE NIGHT AS A WEAK SURFACE LOW MOVES ACROSS SOUTHERN INDIANA TOWARDS MORNING. HIGH PRESSURE WILL SLOWLY BUILD ACROSS OHIO AND INDIANA TOMORROW. SHOWERS WILL DIMINISH DURING THE AFTERNOON. HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL SWITCH WINDS TO THE NORTHEAST AND GRADUALLY BRING IN DISTINCTLY COOLER AND DRIER AIR. JSD IN THE EXTENDED(FRIDAY NIGHT THROUGH THURSDAY)... UPPER TROF OVER THE NORTHEAST UNITED STATES AT THE BEGINNING OF THE PERIOD WILL SHUTTLE OFF TO THE EAST FRIDAY NIGHT AS UPPER RIDGING SWELLS ACROSS THE SOUTHERN UNITED STATES OVER THE WEEKEND. IN ADDITION...THE SURFACE FRONT THAT HAS BEEN PLAGUING US FOR THE PAST FEW DAYS WILL FINALLY SAG SOUTHWARD AND WEAKEN. AS A RESULT OF THESE FACTORS THE THREAT OF THUNDERSTORMS WILL DIMINISH DURING THE NIGHT FRIDAY NIGHT AND BE MINIMAL OVER THE WEEKEND. ECMWF AND GFS ENSEMBLE MEAN HAVE SHOWN ADMIRABLE AGREEMENT AND CONSISTENCY OVER THE PAST FEW DAYS REGARDING A COLD FRONT EARLY NEXT WORK WEEK. RECENT MODEL RUNS HAVE SPED THE FRONT UP A BIT...BUT STILL BRING IT THROUGH MONDAY NIGHT INTO VERY EARLY TUESDAY MORNING...SIMILAR TO PAST RUNS. AS A RESULT WILL CONTINUE WITH SHOWER AND THUNDERSTORM CHANCES FROM MONDAY AFTERNOON INTO TUESDAY MORNING. RIDGING THEN BUILDS BACK IN WEDNESDAY-THURSDAY FOR A DRY MID-WEEK. 13 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. IN...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. && JSD
Hazardous weather outlook, Aug 10, 11:30 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1230 PM EDT THU AUG 10 2006 INZ076>079-083-084-089>092-KYZ029>043-045>049-055>057-067-111330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY- LINCOLN KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE STORM PREDICTION CENTER HAS PLACED SOUTHERN INDIANA AND CENTRAL KENTUCKY WITHIN A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING. THE GREATEST THREAT WILL BE ORGANIZED DAMAGING WINDS ASSOCIATED WITH ONE OR MORE BOW ECHOS. A WARM FRONT EXTENDING FROM INDIANAPOLIS THROUGH CINCINNATI MAY SERVE AS A FOCUS FOR STORMS EXPECTED TO DEVELOP ACROSS INDIANA THIS AFTERNOON. VERY UNSTABLE CONDITIONS AND WEAK NORTHWEST MID-LEVEL FLOW MAY ALLOW THESE STORMS TO MOVE SOUTHEAST INTO SOUTHERN INDIANA AFTER MID AFTERNOON... AND INTO CENTRAL KENTUCKY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. KYZ023>028-053-054-061>066-070>078-081-082-111330- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE ATMOSPHERE WILL BECOME HIGHLY UNSTABLE THIS AFTERNOON. ANY ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME SEVERE...WITH LOCALIZED DAMAGING WINDS FROM WET MICROBURSTS POSSIBLE. STORMS MAY BECOME MORE ORGANIZED THIS EVENING AND OVERNIGHT AS EXPECTED CONVECTION ACROSS INDIANA MOVES SOUTH. DAMAGING WINDS WILL BE THE GREATEST THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. JSD
In the hours before
Local storm report, Aug 10, 5:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 5 S RICHMOND 37.67N 84.29W
08/10/2006 MADISON KY LAW ENFORCEMENT
POWER LINE DOWN
&&
LDLocal storm report, Aug 10, 5:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
08/10/2006 TAYLOR KY EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD ON HWY 323 NORTH OF
CITY LIMITS
&&
LDLocal storm report, Aug 10, 5:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG RICHMOND 37.74N 84.29W
08/10/2006 MADISON KY FIRE DEPT/RESCUE
TREES DOWN COUNTY WIDE
&&
LDLocal storm report, Aug 10, 5:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
08/10/2006 SHELBY KY LAW ENFORCEMENT
SIDING BLOWN OFF KROGER. 1 HOUSE STRUCK BY LIGHTNING.
ROOF DAMAGE TO SEVERAL BUILDINGS
&&
LDLocal storm report, Aug 10, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG MORGANTOWN 37.22N 86.70W
08/10/2006 BUTLER KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
&&
LDLocal storm report, Aug 10, 5:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WINCHESTER 38.00N 84.19W
08/10/2006 CLARK KY LAW ENFORCEMENT
TREES DOWN ACROSS ROADS SOUTHWEST PART OF COUNTY
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 10, 3:09 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 51 min |
| Aug 10, 3:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer | 40 min |
| Aug 10, 3:24 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 36 min |
| Aug 10, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 50 min |
| Aug 10, 3:31 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 29 min |
| Aug 10, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| Aug 10, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 49 min |
| Aug 10, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 44 min |
| Aug 10, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 41 min |
| Aug 10, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 37 min |
| Aug 10, 4:46 PM CDT | Flash Flood Warning | LMK | Hart | 4 hr |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Aug 10, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson | 44 min |
| Aug 10, 5:23 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 26 min |
| Aug 10, 5:26 PM CDT | Flash Flood Warning | LMK | Clark, Madison | 3 hr |
| Aug 10, 5:56 PM CDT | Flash Flood Warning | LMK | Adair | 4 hr |
| Aug 10, 6:14 PM CDT | Flash Flood Warning | LMK | Boyle, Mercer, Washington | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.